Gangrene of left hand following accidental intra-arterial injection of phenytoin sodium
Rajniti Prasad, O P Mishra, Aditya Gupta
Department of Pediatrics, Institute of Medical Sciences , Banaras Hindu University , Varanasi-221005
Abstract

We report a three months old male child, who suffered from gangrene of the left hand due to accidental intra-arterial phenytoin injection. The baby was put on subcutaneous low molecular weight heparin and recovered completely. The case is being reported to the need of extra precaution during the administration of phenytoin and alternative drug; fosphenytoin should be considered for therapy of status epilepticus.
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.